# SDR FDEA201810162902

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796043820400
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: A57960300000
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTED, LT WING CENTER FLAP RIB 27 POSN FOUND CRACKED. PER SRM 57-50-00-201 PARA 4A FIG 201 REPAIRED THE CRACKED RIB. AND PER SRM 57-50-00-201 PARA 4E FIG 205 MAKE THE SKIN REPAIR DOUBLER & WET INSTALL THE REPAIR DOUBLER. THIS REPAIR IS CAT A MAJOR REPAIR IAW GMM 6-2-100.
